Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Am I just paranoid? (IUD/pregnancy)

Hey mamas,
I have had my Mirena IUD for a year and 2 months now with no problems whatsoever, and my periods stopped by the 6 month time frame. Well, within the past week my breasts have been sore (never happens), I'm getting some nausea in the mornings, and on and off cramps. I'm also getting headaches for the past few days, not sure if it's related or not. These things do not happen to me on a regular basis. There is no bleeding/spotting/nothing, just friggin cramps! Strings seem to be fine. Has anyone else had this with a Mirena? Is this normal, or something to be concerned about? I'd blow it off as stress, except my boobs never hurt. So what do you think mamas?
((And does anybody else's IUD "poke" them if they sit/lay funny? Mine has been doing that more often. Annoying as hell))

Answer Question
 
Anonymous

Asked by Anonymous at 1:52 AM on Dec. 2, 2009 in Pregnancy

Answers (3)
  • OMG i am having the same exact problem!! im having "pregnant" signs also...but i also remembered the side effects to the mirena are almost the same as pregnancy...i get head aches all the time...and mood swings.I have had mine for a year and 2 months also...i am also concerned bcuz i dont want another baby right now and i cant afford another baby right now. i never bled when i got it in..i just spotted...and like every now and then ill spot for a day...but i hate that i have very bad discharge and its kind of a yellow color and that it smells weird too..but ive been to the doc for it and they said that its just the way my body is handling it..and that there is nothing wrong...and no i never felt my IUD "poke" me..i cant ever feel it...I have taken pregnancy tests and the say neg..but then i get scared that i could really be and the mirena is messing up the test...u kno what i mean? im in the same boat as U!!!!
    Anonymous

    Answer by Anonymous at 2:12 AM on Dec. 2, 2009

  • I kind of consider my mood swings stress, but now that you mention it..grrr.....Same here, can't afford another one, and now is just not the best time/circumstance for it. I've only spotted very light twice, and both were in like 8-9 months after I had it put in. Hell I had it put in for a reason!! Didn't want more kids for a few years!! GRR! Well, let's see what other mamas have to say.
    Anonymous

    Answer by Anonymous at 2:20 AM on Dec. 2, 2009

  • I had the Mirena for the full 5 years. Those are the side effects of Mirena. You are not pregnant. The poking is probably from the strings. You can have them shortened if you need to.
    Anonymous

    Answer by Anonymous at 3:48 AM on Dec. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN